| Model Number |
MT22949 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that error icon display occurred.No product or data was provided for evaluation.The allegation and a probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Product was provided for investigation.An external visual inspection was performed and passed.Receiver charge and boot tests were performed and passed.Functional tests were performed and passed.An internal visual inspection was performed and passed.The receiver log was downloaded and reviewed finding error related to the complaint.The allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).